MathSciNet Relay Station
MathSciNet bibliographic data
MR1001693 (90i:11022) 11B65 (05A10 11A07 11K99)
Volodin, N. A. Distribution mod $p\sp N$ of polynomial coefficients. (Russian) Mat. Zametki 45 (1989), no. 3, 24–29, 127.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement